Bad dreams while taking sulphurI'm taking sulphur 6CH for a week and on the 6th and 7th day I have bad dreams. I dreamed with a lot of blood. Do you think it has anything to do with sulphur?
I take 6 globules at night before going to sleep.
Prifreitas on 2010-09-26
♡ kadwa 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.